# SDR UPS00831674

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5769859
- Condition: Cracked
- Location: Ws 223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LEFT WING L/E RIB EXTENSION ANGLE IS CRACKED AT XW 223.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG 5769859, AND SRM .51 -1-20D
